Good day to you doctor, I m having HT for past 3 to 4 years. But I came to know it about 8 months ago. My doctor advice me to take nicardia 10mg for night, lipicard and losarton 25mg 2 in the morning and 1 tablet for night. What are the side effect of those drugs.because now I m expireance headake, dizziness and also my heart rate incresed . It is above 110. My bp maintain around 117/80. I m 32 years old and working as a marine engineer.
pls wait, i am writing my question as under I am 70 yrs old Female, suffering with High BP problem for long time. Now a days the BP is 180/78 or near by all he time. I am taking following medicines. 1.Nikardia retard- 10 mg ; m/ev. 2.cilny-20 , night 3.tide-10 ; morning with hese I am also tking following 1. ivabrad- 5 mg- 11 am. 2.ecosprine AV- night 3. renozex- 3 pm 4. novastat TG-10-evening as and when nikardia retard is taken, BP comes down upto-155/70, after some time it goes upto 185/75 app. please advice . thanking you. e-mail- YYYY@YYYY .
dEAR dOCTOR MY URINE MOCRO ALMUMIN IS 49.2 AND URINE CREATININE IS195.90 ALBUMINE \CREATININE IS25.11 MY SERUM CREATININE IS 1.25 ESTIMATED GFR 41 . HAVE BEEN TAKING NIKADIA RETARD 20MG FOR THE LAST 25 YEARS WHAT SHOULD I TAKE FOR hIGH BLOOD PRESSURE THANKYOU OCTAVIA
My mum (79) demanded that she come off bisoprolol after taking for 3 years, as she felt she should not have been on it. The doctor agreed and she is now suffering with increased heart rate (120bpm) at times, but wont see a doctor. She suffers generally with her nerves and feels that going back on the bisoprolol again will calm her down. Is she just panicing or will the panic attack be because of coming off the bisoprolol? She also came off bumetanide at the same time, for the same reason (ie she felt she should never have been put on those tablets)
Hi.I am a 35 year old male.Was prescribed bisoprolol 2 months ago for tachycardia and hypertnsion on exertion.My heart appears to be structurally normal. In the last 3 weeks I have noticed leakage of urine when I sit down.Is this related to the beta blocker?
I am suffering with Esophegal spasms and take Nifidipine for them, but they get worse if I anxious like organising a trip away or doing a presentation. They are also worse after Alcohol, I have read about using beta blockers with the Nifidipine, will this work ?
my husband has had a history of atrila fibrilation and is now on warfarin and beta blockers. he was shocked to get the heart beating regular again and the medication has been keeping it right. he is also suffering with a hiaetus hernia which makes him have terrible heartburn and bloating and discomfort. he is having omeprazole and metroclopramide for this. my question is can any of these medicines make his spleen hurt? he seems to be getting a lot of discomfort on his left hand side just below his ribcage, and its every day. could it be the warfarin? he had magic eyes both in his throat and through his bottom and nothing was found but that was at least a year ago now. please can you help me.
I have atrial fibrillation and a low pulse rate (45 - 55) when at rest. I can get it into the mid 90's when exercising. I'm 73 years old. My cardiologist wants to implant a pacemaker and is talking about using either Tikosyn (Dofetilide) or...
I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...